Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 80, Number 276

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A nonconforming finite element method for fourth order curl equations in $\mathbb{R}^{3}$
Bin Zheng, Qiya Hu and Jinchao Xu.
Math. Comp. 80 (2011), 1871-1886
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813342
Approximation of the eigenvalue problem for the time harmonic Maxwell system by continuous Lagrange finite elements
Andrea Bonito and Jean-Luc Guermond.
Math. Comp. 80 (2011), 1887-1910
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813343
Analysis of fully-mixed finite element methods for the Stokes-Darcy coupled problem
Gabriel N. Gatica, Ricardo Oyarzúa and Francisco-Javier Sayas.
Math. Comp. 80 (2011), 1911-1948
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813344
Finite element approximations in a non-Lipschitz domain: Part II
Gabriel Acosta and María G. Armentano.
Math. Comp. 80 (2011), 1949-1978
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813345
$\mathcal{C}^{{}0}$ penalty methods for the fully nonlinear Monge-Ampère equation
Susanne C. Brenner, Thirupathi Gudi, Michael Neilan and Li-yeng Sung.
Math. Comp. 80 (2011), 1979-1995
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813346
$hp$-Discontinuous Galerkin methods for the Helmholtz equation with large wave number
Xiaobing Feng and Haijun Wu.
Math. Comp. 80 (2011), 1997-2024
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813347
Flux identification for 1-$\mathbf d$ scalar conservation laws in the presence of shocks
Carlos Castro and Enrique Zuazua.
Math. Comp. 80 (2011), 2025-2070
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813348
Treatment of incompatible initial and boundary data for parabolic equations in higher dimension
Qingshan Chen, Zhen Qin and Roger Temam.
Math. Comp. 80 (2011), 2071-2096
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813349
On stability issues for IMEX schemes applied to 1D scalar hyperbolic equations with stiff reaction terms
R. Donat, I. Higueras and A. Martínez-Gavara.
Math. Comp. 80 (2011), 2097-2126
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813350
Gerschgorin’s theorem for generalized eigenvalue problems in the Euclidean metric
Yuji Nakatsukasa.
Math. Comp. 80 (2011), 2127-2142
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813351
Multiple zeros of nonlinear systems
Barry H. Dayton, Tien-Yien Li and Zhonggang Zeng.
Math. Comp. 80 (2011), 2143-2168
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813352
A polynomial interpolation process at quasi-Chebyshev nodes with the FFT
Hiroshi Sugiura and Takemitsu Hasegawa.
Math. Comp. 80 (2011), 2169-2184
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813353
Divided differences of implicit functions
Georg Muntingh and Michael Floater.
Math. Comp. 80 (2011), 2185-2195
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813354
An asymptotic form for the Stieltjes constants $𝛾_{k}(a)$ and for a sum $S_{𝛾}(n)$ appearing under the Li criterion
Charles Knessl and Mark W. Coffey.
Math. Comp. 80 (2011), 2197-2217
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813355
Fourier expansions for Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials
A. Bayad.
Math. Comp. 80 (2011), 2219-2221
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813356
Dougall’s bilateral $_{2}H_{2}$-series and Ramanujan-like $𝜋$-formulae
Wenchang Chu.
Math. Comp. 80 (2011), 2223-2251
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813357
Zero-sum free sets with small sum-set
Gautami Bhowmik, Immanuel Halupczok and Jan-Christoph Schlage-Puchta.
Math. Comp. 80 (2011), 2253-2258
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813358
Improvements to Turing’s method
Timothy Trudgian.
Math. Comp. 80 (2011), 2259-2279
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813359
An improved lower bound for the de Bruijn-Newman constant
Yannick Saouter, Xavier Gourdon and Patrick Demichel.
Math. Comp. 80 (2011), 2281-2287
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813360
Some generalized Euclidean and $2$-stage Euclidean number fields that are not norm-Euclidean
Jean-Paul Cerri.
Math. Comp. 80 (2011), 2289-2298
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813361
Evaluating Whittaker functions and Maass forms for $SL(3,\mathbb{Z})$
Borislav Mezhericher.
Math. Comp. 80 (2011), 2299-2313
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813362
An $Õ(log^{2}(N))$ time primality test for generalized Cullen numbers
José María Grau and Antonio M. Oller-Marcén.
Math. Comp. 80 (2011), 2315-2323
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813363
The infrastructure of a global field of arbitrary unit rank
Felix Fontein.
Math. Comp. 80 (2011), 2325-2357
Abstract, references and article information
Full-text PDF
MathSciNet review: 2813364
Calculating cyclotomic polynomials
Andrew Arnold and Michael Monagan.
Math. Comp. 80 (2011), 2359-2379
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813365
The impact of $𝜁(s)$ complex zeros on $𝜋(x)$ for $x<10^{{}10^{{}13}}$
Douglas A. Stoll and Patrick Demichel.
Math. Comp. 80 (2011), 2381-2394
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813366
Families of elliptic curves over quartic number fields with prescribed torsion subgroups
Daeyeol Jeon, Chang Heon Kim and Yoonjin Lee.
Math. Comp. 80 (2011), 2395-2410
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813367
Computing generators of free modules over orders in group algebras II
Werner Bley and Henri Johnston.
Math. Comp. 80 (2011), 2411-2434
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813368
Irregular primes to 163 million
J. P. Buhler and D. Harvey.
Math. Comp. 80 (2011), 2435-2444
Abstract, references and article information
Full-text PDF
MathSciNet review: 2813369
Addenda and corrigenda to “The Minkowski question mark function: explicit series for the dyadic period function and moments”
Giedrius Alkauskas.
Math. Comp. 80 (2011), 2445-2454
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2813370